# SDR IPXA10560287

- Difficulty date: May 19, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBEAM UPPER CHORD IS CORRODED AT BS 297, LBL 39, WL 208.  REMOVED UPPER CHORD RECEIVED PART AND INSTALLED IAW SRM 51-10-02-0G, SRM 51-40-02, SRM 53-10-51-01.
